# SDR SCNA20250529180

- Difficulty date: May 27, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N824SY
- Make and model: Boeing 737-8
- Aircraft serial: 33976
- Aircraft time: 52,282 hours, 30,079 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Ingestion
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

DEFECT 809058: BRID STRIKE DURING CLIMB. LOUD BANG, YAW, FLIGHT ATTENDANTS REPORTED MOMENTARY BURNING SMELL IN CABIN. - RESOLUTION: PERFORMED BIRD STRIKE INSPECTION OF A/C IAW AMM 05-51-18, LOCATED STRIKE INSIDE #2 ENG INLET. INSPECTED #2 ENG INLET IAW AMM 71-00-00 NO DAMAGED FOUND IN OR AND ENG CLEANED/ REMOVED DEBRIS IAW AMM 72-00-00. OK FOR SERIVE
